Top
20
Doctor insights on: Is Weight Gain Associated With Arimidex

Share
Dr. Michael Rothman
1,333 doctors shared insights

Weight Gain (Definition)

Weight gain is an increase in body weight. This can be a result of increases to muscle mass, increases in body fat, or increases in body fluids like water. Occasionally, weight gain can be a symptom of ...Read more


4

4
Can rapid weight gain be associated with hair loss?

Can rapid weight gain be associated with hair loss?

Yes : Two things and one cause... The thyroid gland sits on top of the adam's apple. It produces T4 that later gets converted to the active hormone T3 (liothyronine) that acts like the accelerator for energy and metabolism to burn calories & is vital for hair production. So a low working thyroid (hypothyroidism) can manifest with weight gain and hair loss. A big pitfall in medicine is that most docs only order tsh. ...Read more

5

5
Is sudden weight los associated with constipation?

Is sudden weight los associated with constipation?

Not directly : Unless you haven't been eating. Sudden weight loss that was not intentional should be promptly evaluated and depending on other findings in history and physical, additional testing should be performed to make sure you do not have a malignancy that you are unaware of. Get a good exam and be sure to stress to doctor that this wt loss was sudden and not intentional. ...Read more

8

8
Is weight gain and lethargy often associated with Zoloft (sertraline) and is sweating very prevalent with this ssri?

Is weight gain and lethargy often associated with Zoloft (sertraline) and is sweating very prevalent with this ssri?

Possibly...: Some people may experience weight gain and/or lethargy on zoloft (sertraline) but i would say in general most people tolerate zoloft (sertraline) pretty well. Sweating is a possible side effect of every antidepressant; for some reason an individual will sweat excessively with one med but not with another-- it can happen with any one of them. It's pretty weird! ...Read more

9

9
What risks are associated with taking weight loss pills?

What risks are associated with taking weight loss pills?

Moderate: Most weight loss pills do not work in the long run and thus i would not recommend it. It would be better to modify your diet and pursue a regular exercise program including weight training to lose weight. Even more important than weight is physical fitness. Since most weight loss pills have stimulants as ingredients, it may make you more tense and cause insomnia not to mention faster heart beat. ...Read more

10

10
Is anti-oxident causes weight gain or weight loss?

Weight loss: The role of antioxidants play in weight loss is that they provide the body with the nutritional support it needs to keep it strong and energized during the fat burning process. ...Read more

See 1 more doctor answer
11

11
Is exssesive weight gain with rheumatoid arthritis medication normal?

Is exssesive weight gain with rheumatoid arthritis medication normal?

Sometimes: Some medications can lead to weight gain. Most commonly, steroids used to treat RA are associated with weight gain, usually by increasing cravings for carbohydrates. ...Read more

See 1 more doctor answer
12

12
Does risperdal consta alone cause weight gain or is it increased appetite cause i've experience a great deal of increased appetite?

Does risperdal consta alone cause weight gain or is it increased appetite cause i've experience a great deal of increased appetite?

Risperdal: Risperdal consta may cause increased appetite and weight gain. It is not well known the mechanism of interfering with glucose metabolism, causing higher risk to develop diabetes. Please maintain a lean diet, exercise, don't smoke, and check your blood sugar regularly, more if you have family members with diabetes. The benefits of the medicine are higher than the risks. Check with your doctor. ...Read more

15

15
Does fluoxetine cause weight gain or weight loss?

Does fluoxetine cause weight gain or weight loss?

Prozac (fluoxetine): It originally was introduced as being weight neutral, but there are exceptional cases where we see weight changes either up or down. ...Read more

16

16
Is weight gain associated with arimidex (anastrozole)? I am a breast cancer patient &will on the drug.

Is weight gain associated with arimidex (anastrozole)? I am a breast cancer patient &will on the drug.

Yes, but minimal: There has been some reported weight gain with endocrine therapy. This emphasizes the importance of exercise in the breast cancer 'survivor' population. 20 minutes of purposeful exercise, three days per week will decrease recurrence rates. Wait control, a healthy diet and alcohol in moderation are patient controllable factors related to survival. ...Read more

See 1 more doctor answer
18

18
What causes the weight gain associated with anti-depressant drugs: slowed metabolism, increased appetite, increased insulin resistance, other?

What causes the weight gain associated with anti-depressant drugs: slowed metabolism, increased appetite, increased insulin resistance, other?

All of the above: It is possible the underlying condition resulting in the use of medication could be a problem. If 25-oh vit d 3 levels are normal, free T4 levels are normal, and cortisol is not high in the evening, eating 6 small equal meals, managing stress skillfully, and moving though the day with some thing as simple as pretend jump roping for 60 minutes spread out in 1-2 minute intervals should help. ...Read more

19

19
Does incidence of weight gain increase or decrease as remeron (mirtazapine) dosage is increased?

Does incidence of weight gain increase or decrease as remeron (mirtazapine) dosage is increased?

Remeron (mirtazapine) weight gain: Remeron (mirtazapine) is associated with weight gain, and the higher the dose the more likely it is that you may experience any side effect, including weight gain. The reasons for weight gain are several, but many on Remeron (mirtazapine) report a voracious appetite. You may benefit from proactively watching your calories. ...Read more

See 1 more doctor answer
20

20
Is abilify associated with as much weight gain as zyprexa and Seroquel. And if so is it dose related?

Is abilify associated with as much weight gain as zyprexa and Seroquel. And if so is it dose related?

Wt gain: Each of these atypical antipsychotics are associated with cholesterol problems and weight gain. According to studies of populations of individuals, Zyprexa is associated with the most weight gain of the three, Seroquel is in the middle and Abilify is the least. Each person is different. I've certainly seen significant (20 lbs+) weight gain from each of these agents. ...Read more

See 1 more doctor answer